# SDR QXEA2011080100629

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Bs 784
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND 2 PANEL SCREW HOLES AT FS X 784.102 FLOOR LEVEL Z100.032 Y6.250 AND Y20.  BLENDED OUT CORROSION AND FOUND IN LIMITS IAW SRM 51-21-00 AND RD 8/4-53-3835..  ALODINED IAW SRM 51-21-10-01.  ENGINEERING REQUEST SENT TO MFG.  PERFORMED ECI ON BLENDED AREA.  NO CRACKS FOUND AT THIS TIME IAW NDTM PSM 1-84-7A.  APPLIED PRIMER TOP COAT AND CIC IAW RD 8/4-53-3835.
